MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION LIKORALL 242 ES R2R, NATURAL; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION LIKORALL 242 ES R2R, NATURAL; LIFT PATIENT NON AC POWERED
Model Number 3122007
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation determined that the incident had occurred approximately 2 years prior during installation, the ceiling track holes had been drilled insufficiently by a third party provider causing the safety bar on the switch system to catch allowing the motor to fall from the rail.The third party installer modified the track gate to ensure that the holes in the rails were properly aligned.The electronic card and cover was replaced to resolve the damage on the lift motor.Likorall overhead lift is intended for use in, health care, intensive care and rehabilitation.Likorall overhead lift is designed for fixed installation and free-standing lift systems.All common lifts and transfers can be performed using likorall overhead lift, for instance between bed/wheelchair, to/from floor, toilet visits, gait training, and together with stretchers.Likorall r2r (room to room) overhead lift enables the patient to be moved between two rail systems in separate rooms.Likorall overhead lift with the es designation is prepared for operation with the wireless hand control remote (ir) and in addition, a transfer motor can be connected for motor driven movement along the rail.Likorall s, irc overhead lift is prepared for continuous charging through the rail system.The installation handbook for liko overhead rail systems (3en680001 rev.19) outlines the proper instructions for installation guidelines for the overhead system.Although there was no patient injury associated with the reported event, if this type of malfunction were to recur, it could contribute to a serious injury or death.Therefore, baxter considers this complaint a reportable malfunction.
 
Event or Problem Description
The distributor contacted technical service to report that the likorall 242 es r2r motor fell from rail.When the staff were moving the hoist between tracks via the track gate, the hoist moved off the end of the track and fell on to the floor damaging the end cover.The device was not being used by a patient at the time.The process step during which this occurred was unknown.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
LIKORALL 242 ES R2R, NATURAL
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20621056
Report Number8030916-2024-00095
Device Sequence Number21051296
Product Code FSA
UDI-Device Identifier00887761979758
UDI-Public(01)00887761979758(11)220117
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number3122007
Device Catalogue Number3122007
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2024
Initial Report FDA Received Date11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown